# SDR 0103139922

- Difficulty date: July 18, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M-CHECK SHOP VISIT AT ATL MAINTENANCE BASE WHILE REMOVING THE FRONT SPAR FOR REPLACEMENT, SEVERAL FASTENER HOLES ON THE UPPER AND LOWER SKIN ASSEMBLY WERE FOUND TO BE DAMAGED (TOOLING DAMAGE).  REPAIR TO DAMAGED SKIN ASSEMBLY WAS ACCOMPLISHED PER SECTION 1 AND 2 OF EA 99-181293 PG PAGE 1628105.
